FIND THE ANSWERS

What do you do when you take a prescribing med that causes side effects and your doctor does not believe you?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • What do you do when you take a prescribing med that causes side effects and your doctor does not believe you?


Answers

Help - My Doctor Is Ignoring ... Side Effects! What you should do when your ... the doctor does not take your concerns about side ...
Read more
Positive: 88 %
Medicines and side effects . ... Tell your doctor about all the medicines you take, ... product or treatment does not imply endorsement and is not ...
Read more
Positive: 85 %

More resources

Always talk to your doctor because your symptoms may not be caused by bacteria. If you do ... side effects or allergic ... your doctor's knowledge if you ...
Read more
Positive: 88 %
Do not use Yaz if you smoke ... believe you have PMS, you should take Yaz only if ... possible side effects. Talk to your healthcare provider ...
Read more
Positive: 83 %
If you take an antibiotic when you actually have a ... Common viral infections that do not benefit from antibiotic ... What's your antibiotics IQ?
Read more
Positive: 69 %
What causes fibromyalgia? Fibromyalgia is not a ... Do not drink alcohol while on LYRICA. You may have a ... tell your doctor if you are ...
Read more
Positive: 46 %

Show more results

Anonymous40689
Login to your account
Create new account